# SDR EIA2002139

- Difficulty date: October 24, 2002
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - FOUND BS 1995 STR 22R CORRODED.  BLENDED OUT CORROSION, FLAT PEENING, SPOT FACING INSTALLED FILLER AND REPAIR ANGLE OF BLENDED AREA PER ECRA 480-53-1332.  (M)
